# SDR USAA2014120200006

- Difficulty date: November 25, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 39,395 hours, 23,737 cycles
- Engine: Cfmint CFM565B6P
- System (JASC): 8010 · Engine Cranking
- Part: Master Switch
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT GATE NR 1 ENG INDICATORS ON ECAM GREEN & NR 2 ENG SHOWED AMBER XX.  NR 1 ENG STARTED TO CRANK, IGN MODE SEL NORMAL.  BOTH ENG MASTERS OFF.  ENG LIGHT OFF, FIRE PB PUSHED TO ABORT, ENG CONTINUED TO CRANK AFTER FIRE PB PUSHED.  CYCLED ENG 1 MASTER FROM OFF TO ON BACK TO OFF & CRANKING STOPPED.  FAULT LIGHT ILLUMINATED UNDER NR 1 MASTER.  UNABLE TO DUPLICATE UNCOMMANDED ENG START IAW TSM TASK 80-00-00-810-854-A.  EIU NR 1 HAD PREVIOUS LEG REPORT FAULTING NR 1 ENG MASTER SWITCH.  REPLACED NR 1 ENG MASTER SWITCH IAW TSM TASK 80-00-00-10-854-A.
